View Complete Reference

Balanzario, EP (2015)

Benford’s law for mixtures

Communications in Statistics - Theory and Methods 44(4), pp. 698-709.

ISSN/ISBN: Not available at this time. DOI: 10.1080/03610926.2012.752849

Abstract: Given a random variable ξ we present three different constructions of a family F of random variables such that ξ ∈ F and such that a mixture of the elements of F, either satisfies Benford’s law exactly, or it satisfies Benford’s law with any preassigned degree of accuracy.

@article{, author = {Eugenio P. Balanzario}, title = {Benford's Law for Mixtures}, journal = {Communications in Statistics - Theory and Methods}, volume = {44}, number = {4}, pages = {698-709}, year = {2015}, publisher = {Taylor & Francis}, doi = {10.1080/03610926.2012.752849}, URL = {}, }

Reference Type: Journal Article

Subject Area(s): Probability Theory